New soliton solutions of the generalized Zakharov equations using He's variational approach


KHAN Y., FARAZ N., YILDIRIM A.

APPLIED MATHEMATICS LETTERS, vol.24, no.6, pp.965-968, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2011.01.006
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.965-968

Abstract

In this paper, we obtain new soliton solutions of the generalized Zakharov equations by the well-known He's variational approach. The condition for continuation of the new solitary solution is obtained. (C) 2011 Elsevier Ltd. All rights reserved.